Hi everyone, not entirely sure why I am posting this but I really don't know where to go!
I have posted before regarding the NHS stopping my T3 after 9 years due to the price increase and how it has affected my life.
I was given the names of some online suppliers and I chose one.......I have been taking it for about 6 weeks now but today is the day I have had to stop as I really don't think it is T3 - or if it is it doesn't agree with me!
I get palpitations, headache, EXTREME tiredness and blurred vision - today was so bad I had to come home from work. It has got progressively worse.
I am going for a blood test tomorrow so maybe that will shed some light on what is going on but I know I have to do something......I'm reluctant to try another brand in case it does the same thing to me!
I was doing so well on my NHS prescribed T3, was really stable and felt well, it's just so unfair isn't it.
Just wondering if anyone has had the same please?